MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIP FOR DHS®/DCS® IMPACTOR (338.28)

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIP FOR DHS®/DCS® IMPACTOR (338.28)
Model Number 338.26
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2019, there were notches on the plastic handle of the insert for dynamic hip screw (dhs)/dynamic condylar screw (dcs) impactor.The dhs/dcs impactor also would disconnect.It is unknown if when was the issue was discovered.It was unknown if there was patient involvement.This report is for one (1) tip for dhs®/dcs® impactor (338.28).This is report 1 of 2 for (b)(4).

Brand Name
TIP FOR DHS®/DCS® IMPACTOR (338.28)
Common Device Name
IMPACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8599944
Report Number2939274-2019-57950
Device Sequence Number11265255
Product Code HWA
UDI-Device Identifier10886982193292
UDI-Public(01)10886982193292
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338.26
Device Catalogue Number338.26
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1